Repositorio de producción científica de la Universidad de Sevilla

The algebra of secondary homotopy operations in ring spectra

 

Advanced Search
 
Opened Access The algebra of secondary homotopy operations in ring spectra
Cites

Show item statistics
Icon
Export to
Author: Baues, Hans Joachim
Muro Jiménez, Fernando
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2011
Published in: Proceedings of the London Mathematical Society, 102 (4), 637-696.
Document type: Article
Abstract: The primary algebraic model of a ring spectrum R is the ring π∗R of homotopy groups. We introduce the secondary model π∗,∗R which has the structure of a secondary analogue of a ring. The homology of π∗,∗R is π∗R and triple Massey products in π∗,∗R coincide with Toda brackets in π∗R. We also describe the secondary model of a commutative ring spectrum Q from which we derive the cup-one square operation in π∗Q. As an application we obtain for each ring spectrum R new derivations of the ring π∗R.
Cite: Baues, H.J. y Muro Jiménez, F. (2011). The algebra of secondary homotopy operations in ring spectra. Proceedings of the London Mathematical Society, 102 (4), 637-696.
Size: 743.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/41904

DOI: 10.1112/plms/pdq034

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)